# SDR COMA0760261

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 8,967 hours, 7,918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 0311H2887
- Condition: Cracked
- Location: Cockpit
- Part time: 8,967 hours, 7,918 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD INNER PANEL SHATTERED.  PROCEEDED TO CVG WITHOUT INCIDENT.  REPLACED CAPTAIN'S WINDSHIELD.
